# SDR SWIA201231320

- Difficulty date: July 21, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 33,353 hours, 46,998 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AURAL WARNING DURING SHORT FINAL.  LANDING GEAR LEVER WAS IN THE DOWN POSITION WITH GREEN INDICATION.  (FLT 5481)  REPLACED THE RADIO ALTIMETER TRANSCEIVER.  P/N:  622-2855-011,  S/N OFF:  4FOC
